Jump to content

Doc Just Added Proamatine To My Meds


smiles
 Share

Recommended Posts

I've been having more flare ups lately and my doc added ProAmatine (Midodrine) to my med regiment. Anything I should know? I know many people are on it. I hope it helps stabilize me more. They are hoping that adding it in between my Yohimbine that it will increase the combined effect to help the benefits last longer. Any side effects I should watch for?

Link to comment
Share on other sites

Never really heard of anyone having a bad reaction or bad side effects of any kind to midodrine.

Link to comment
Share on other sites

As I am sure your doctor probably told you don't take it any closer to 4-5 hours before bedtime or if you are planning to lay down for a long period of time. I got the scalp tingling thing, which is not bothersome.

I did make the mistake once of taking more than I was perscribed (I take 10 mg in the morning and 5-10 mg in the afternoon), I took 15 mg one morning to see if it "worked better". It didn't really help much more and I had problems urinating for about 2 hours, I felt like I had to pee really, really bad, but couldn't. I looked it up after that and one of the side effects of an overdose was difficultly urinating. I know it was stupid to try it anyway, I learned the hard way.

Link to comment
Share on other sites

Thanks for the input. I thought I might be having a reaction today but I think it must have been cuz I tried to vacuum up the peanut crumbs. I spilled peanuts on the floor in my bedroom somehow. My son comes home at lunch to check on me and after getting me some meds and hearing I also, in the 4 foot space I vacuumed, I sucked up a sock and then tried to pull it out. He says, "Mom, we need to put child lock on that vacuum cleaner so you wont use it. I would have vacuumed it up when I got here." Such is my life. :(

Link to comment
Share on other sites

Thanks for the input. I thought I might be having a reaction today but I think it must have been cuz I tried to vacuum up the peanut crumbs. I spilled peanuts on the floor in my bedroom somehow. My son comes home at lunch to check on me and after getting me some meds and hearing I also, in the 4 foot space I vacuumed, I sucked up a sock and then tried to pull it out. He says, "Mom, we need to put child lock on that vacuum cleaner so you wont use it. I would have vacuumed it up when I got here." Such is my life. :(
Link to comment
Share on other sites

I got the scalp tingles too. Not unpleasent, just a very odd feeling. And yeah...I too would look "cold" If I had a thin shirt on :( My biggest problem that actually caused me to have to go off the med was the nausea. Mine got so bad that I had that feeling in the back of my throat...you know...the one that says dont open your mouth you are going to vomit right now. I was in a constant state of that, and I just couldnt do it. But the doc says that that was very uncommon for that level of nausea. The med worked though, I mean it helped. I just couldnt take it. Make sure you don't take it before bed, I believe its along the lines of 4 hrs before you plan on laying down. It could raise you BP to unsafe levels

~Kelli

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...